MathSciNet Relay Station
MathSciNet bibliographic data
MR715728 (85h:81082) 81G35 (82A05)
Mehta, M. L.; Pandey, A. On some Gaussian ensembles of Hermitian matrices. J. Phys. A 16 (1983), no. 12, 2655–2684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement